MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN DIRECT FINE TRACTION; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN DIRECT FINE TRACTION; APPARATUS, TRACTION, NON-POWERED
Model Number 3105000306
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a patient injury of a broken femur.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient injury of a broken femur probable root cause: design * poor connector designs or tolerancing * connector is loose * connector unable to hold force * unclear feedback if mechanism is fully locked/attached * casters slip on floor * vertical spars collapse * horizontal spars collapse * fine traction element pivots unintentionally * boot disconnects from fine traction element * tabletop extension cushion lifts or slides under force use error the reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description
It was reported that there was a patient injury of a broken femur.

Brand Name
PIVOT GUARDIAN DIRECT FINE TRACTION
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16064477
Report Number0002936485-2022-00802
Device Sequence Number20509570
Product Code HST
UDI-Device Identifier07613327565379
UDI-Public07613327565379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3105000306
Device Catalogue Number3105000306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown